# SDR CA980908032

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: LW11750
- Condition: Disconnected
- Location: Nr 1&3 Cylinder
- Part time: 3,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 AND NR 3 CONNECTING RODS WERE FOUND DISCONNECTED FROM THE CRANKSHAFT.  ENGINE IS BEING SENT FOR INVESTIGATION.
